Nonstationary driven oscillations of a magnetic cavity

Ruderman, M.S. and Wright, A.N. (2000) Nonstationary driven oscillations of a magnetic cavity. Physics of Plasmas, 7 (9). pp. 3515-3530. ISSN 1089-7674

Abstract

Metadata

Authors/Creators:
  • Ruderman, M.S.
  • Wright, A.N.
Copyright, Publisher and Additional Information: © AIP 2000. Reproduced in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Repository Assistant
Date Deposited: 30 Oct 2006
Last Modified: 20 Nov 2015 08:31
Published Version: http://dx.doi.org/10.1063/1.1288150
Status: Published
Publisher: American Institute of Physics
Refereed: Yes
Identification Number: https://doi.org/10.1063/1.1288150

Download

Filename: rudermanms5.pdf

Share / Export

Statistics